# SDR EVAS092015

- Difficulty date: May 28, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Make and model: Doug MD-11F
- Aircraft serial: 48786
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Overheated
- Location: Light Dimmer
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FROM TPE TO ANC, CAPTAIN REPORT THERE IS SOME STRANGE ODOR IN THE COCKPIT,  CAPTAIN DECIDE DIVERT TO HND.  ON GROUND CHECK,FOUND THE DIMMER OVERHEATED,  REPLACED DIMMER AND OPERATIONAL CHECK NORMAL. AIRCRAFT REGISTRATION IS B16110.
